Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 22, Pages 1397-1420

On conformal dilatation in space

1Department of Mathematics, SUNY at Stony Brook, Stony Brook, NY 11794-3651, USA
2Institute of Applied Mathematics and Mechanics, National Academy of Sciences of Ukraine, 74 Roze Luxemburg Street, Donetsk 83114, Ukraine
3Department of Mathematics, University of Helsinki, P.O. Box 4 (Yliopistonkatu 5), FIN-00014, Finland

Received 2 October 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Christopher J. Bishop, Vladimir Ya. Gutlyanskiĭ, Olli Martio, and Matti Vuorinen, “On conformal dilatation in space,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 22, pp. 1397-1420, 2003.